Journal article icon

Journal article

The number of incipient spanning clusters in two-dimensional percolation

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/31/5/003

Authors


Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume:
31
Issue:
5
Pages:
L105-L110
Publication date:
1998-02-06
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
URN:
uuid:114deb59-4bb1-46b9-85e2-92a44d9409c2
Source identifiers:
240788
Local pid:
pubs:240788

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP